# SDR UIEA2019021103180

- Difficulty date: February 11, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 78,485 hours, 16,653 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Overserviced
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START RIGHT GENERATOR DRIVE EICAS WITH DRIVE LIGHT ILLUMINATED ON OVERHEAD PANEL. REMAIN ON FOR OVER 1 MINUTE THEN WENT OUT. ( FOUND IDG TO BE OVER SERVICED, PERFORMED IDG OPERATIONAL TEST IAW AMM 24-11-00-715-006. TEST PASS NO FURTHER DEFECTS NOTED AT THIS TIME.  )
